# SDR HAIHEEA9644

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2700 · Flight Control System
- Part: Cylinder
- Part number: 7640003310069
- Condition: Freezes
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT FREEZES DUE TO MOISTURE.
